# SDR GLBA2002189

- Difficulty date: December 1, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N226GL
- Make and model: Beech 1900D
- Aircraft serial: UE226
- Aircraft time: 14,722 hours, 18,487 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Rt Tank Collecto
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RT COLLECTOR TANK LOW ANNUNCIATOR ILLUMINATED ON ROLL, PENDING CORRECTIVE ACTION
